MAUDE Adverse Event Report: MAINSTAY MEDICAL LIMITED REACTIV8; REACTIV8 IMPLANTABLE PULSE GENERATOR

MAINSTAY MEDICAL LIMITED REACTIV8; REACTIV8 IMPLANTABLE PULSE GENERATOR
Model Number 5100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was reported to have benefited from the therapy but requested an explant due to ongoing pocket pain since being implanted with the reactiv8 system, and the patient was treated with pain medications.The implantable pulse generator (ipg) and two leads were removed without complications.All components were removed.There was no report of patient harm or injury.The patient kept the ipg.Therefore, no product evaluation could be performed.The device history record was reviewed.No relevant nonconformances were found.
 
Additional Manufacturer Narrative
Mml # (b)(4).Other explanted device: model: 8145.Description: reactiv8 implantable stimulation lead.Serial numbers: (b)(6).Udi #s: (b)(4).

Brand Name
REACTIV8
Common Device Name
REACTIV8 IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
MAINSTAY MEDICAL LIMITED
clonmel house, forster way
swords, co. dublin K67F2 K3
EI  K67F2K3
Manufacturer Contact
liza dominguez
2159 india street
suite 200
san diego, CA 92101
6192063331
MDR Report Key25059608
Report Number3021520203-2026-00052
Device Sequence Number9426915
Product Code QLK
UDI-Device Identifier05391527770015
UDI-Public01053915277700151124111817270122
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P190021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number5100
Device Catalogue Number5100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexFemale
Patient Weight77 KG